Lynparza

Started by anonymous, December 15, 2015
2 replies for this topic
anonymous

N/A
N/A
Posted on
December 15, 2015
My mother begin Lynparza treatment on November 4/2015. She is BRCA2, she is 80years old. Prior of been diagnosis with ovarian cancer she was never sick, take no medications, she was a very active grandmother. The 1st week of treatment she did not have any type of side effects, she was taking 8 pills twice a day for a total of 800mg of Lynparza.. Suddenly on her second week of Lynparza a horrible pain started on her lower extremeties, mainly on both of her kneas, I took my mother to the ER mainly to rule out a trombosis which took place on her 2nd face of Quimo she was fully recovered for the thrombosis. At the ER they perform an ultrasound on both of her legs and everything was normal. Later the following day I contacted the oncologist, explain him about my mothers pain and the trip to the ER, the oncologist reduce the Lynparza to half of the original treatment. the oncologist was assertive to reduce the Lynparza treatment, otherwise my mom was ready to stop taking the Lynparza, and go back to the regular Quimo treatments. Her CA125 at the moment prior to take Lynparza was 159, six week later and only taking half the the full dosis on Lynparza her current CA125 is 65. Can somebody please explain what has been their experience with Lynparza, is this medication can be taken for long periods? what is the toxcisity. THANKS
Report

Page 1 of 1 1

ric

Member
0 Replies
Posted on
December 15, 2015
My mother begin Lynparza treatment on November 4/2015. She is BRCA2, she is 80years old. Prior of been diagnosis with ovarian cancer she was never sick, take no medications, she was a very active grandmother. The 1st week of treatment she did not have any type of side effects, she was taking 8 pills twice a day for a total of 800mg of Lynparza.. Suddenly on her second week of Lynparza a horrible pain started on her lower extremeties, mainly on both of her kneas, I took my mother to the ER mainly to rule out a trombosis which took place on her 2nd face of Quimo she was fully recovered for the thrombosis. At the ER they perform an ultrasound on both of her legs and everything was normal. Later the following day I contacted the oncologist, explain him about my mothers pain and the trip to the ER, the oncologist reduce the Lynparza to half of the original treatment. the oncologist was assertive to reduce the Lynparza treatment, otherwise my mom was ready to stop taking the Lynparza, and go back to the regular Quimo treatments. Her CA125 at the moment prior to take Lynparza was 159, six week later and only taking half the the full dosis on Lynparza her current CA125 is 65. Can somebody please explain what has been their experience with Lynparza, is this medication can be taken for long periods? what is the toxcisity. THANKS
Report
Sb4

Member
0 Replies
Posted on
October 25, 2017
My wife was on Lynparza after not responding to another PARP inhibitor, Niraparib, in a clinical trial. Her doctor want her to try Lynparza anyway, then add some temozolomide to see if it helped. My wife seemed to think she did not feel so good on the PARP inhibitors, although they are usually considered to have mild side effects. I think my wife felt a kind of fatigue, maybe some stomach upset. It is always hard to separate drug symptoms from cancer symptoms from aging symptoms as well as seasonal symptoms (summer vs winter, etc.). My wife had been through many conventional chemo drugs before trying the PARP inhibitors. Her CA125 was very high but she still did not report any real cancer symptoms prior to the PARP inhibitor treatments. My wife was about 66 years old, so being younger may have helped. She was in very good shape from lots of hiking and a good attitude. She was not BRCA2 positive, but her tumor was. Unfortunately, her tumor did not seem to respond much at all to the PARP inhibitors, so she went off them after about 4 to 5 months of treatment. Since your mother seems to be getting good results from the Lynparza, I would work on anything you can think of to help her symptoms, perhaps physical therapy, ice, anti-inflammatory meds (I'd check COX-2 inhibitors if safe for her since they may have anti-cancer properties as well. But Advil (Ibuprofen) and Aleve (Naproxen) may as well.). So long as her tumor is responding to the PARP inhibitors, try as hard as you can to help her stay on them is my advice. Hope she does very well and feels better soon. -SB
Report

Page 1 of 1 1

You must log in to use this feature, please click here to login.